# SDR CA990224005

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 180
- Engine: Cont O470A
- Propeller: Hartzl HC82V*
- System (JASC): 6114 · Propeller Hub Section
- Part: Spider
- Part number: C0840126
- Condition: Cracked
- Location: Prop Hub
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE SIX-YEAR CORROSION INSPECTION, USING LIQUID PENETRATIVE INSPECTION METHOD, BOTH LUGS ON THE SIDE OF THE PROPELLER HUB WERE FOUND CRACKED.
